Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects of poison ioak on groin

Premium Questions

doctor1 MD

I was put on a course of antibiotics yesterday "azithromycin" and a cough suppressant "benzonatate" my groin area has been hurting on both side like a hernia is this a comin side effect? ...

doctor1 MD

Hi, having ringworm appeared near my private part. few people recommending ointment as Zole-F , Valbet, Livafin or Cloben-G which one is more effective? ...

doctor1 MD

I have red spots/ rash on my back/groin area. Minimal on my chest, arm pits. They become more defined red (worse) if I sweat and under stress . They do not itch and aren’t effected by anything dietary ...

doctor1 MD

sever itching in the groin area-I have tried over the counter sprays for jock itch that has no effect. itch seems worse after a shower and at night. spray powders help only for a short time, I try ...

doctor1 MD

Hi I am 25 years old. I have an infection in both my groins and skin covering the testicles ... this infection for over a month now. I used Candiderma cream for my groins. But i cannot see any improvement ...

Public Forum Discussions

doctor1 MD

When I was in elementary school (26 now)i was kicked or punched in the groin a lot, specifically ... or annoying. I didn t think much of it now, but what type of effect could that have on a male during and after ...

doctor1 MD

I have an ache in my left groin which will awaken me at night with an uncontrollable urge ... with no effect. this happens almost nightly. this is more of an ache than a pain. ...

doctor1 MD

I have taken Bystolic about 4 months. In the last month I have developed a weakness and pain in my left groin or front of the hip where the leg is attached. It gets much worse if I sit very long ...

doctor1 MD

ache in my groin area. Is this normal? ...

doctor1 MD

ringworm infections (not sure) in groin area, few on thigh, with irresistible itching specially at night. I ... oil as well but nothing seemed effective. Please advice some effective otc treatment if you can guess ...

doctor1 MD

initially , but havnt found it ery effective off late. ...

doctor1 MD

I have been taking Lipitor for 6 weeks and noticed one of the side effects listed for those experiencing pre diabetes symptoms is itching in the groin or vaginal area. I have been experiencing some ...

doctor1 MD

I have a bad case of folliculitis in the groin area. Have used benzoil peroxide wash, and doesn t seem to be helping. I have some amoxicillin that has been prescribed in the past, and was effective ...

doctor1 MD

in the dishwasher and suddenly a severe pain in my left groin (upper thigh near pelvic aea) came on and simply took my breath away. It lasted about 5-10 seconds and then passed with no after effects. Could ...

doctor1 MD

. When I changed her diaper I noticed a lump around the groin area on the right side. When I touched it she squirmed and whined a little. Could this be a side effect from the vaccines? ...

Mobile Questions and Answers

doctor1 MD

You may drink water but better not eat. Although for testicles eating or drinking will not effect the result.

doctor1 MD

Hi sir,you seem to have fungal infection of the groin.Drugs like itraconazole and terbinafine can effectively control this flaking.Consult an expert dermatologist for further help.Thank you

doctor1 MD

Dear it is time to find the right diagnose If anty mychotics pills weren't effective it may be something else So you have to consult your dermatologist and do test to find the cause Regards